# SDR DHL9970510C

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 1 LOWER COWL UNDER SKIN BELOW NR 3 U BOLT.  REMOVED DAMAGED AREA, INSTALLED REPAIR PER SRM 54-10-3, SKIN 17 BY 21 FT, DOUBLER 25 BY 4 FT, N/R 6210.
